# SDR UIEA2021020200201

- Difficulty date: February 1, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,157 hours, 11,792 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Eicas
- Condition: Fault Message
- Location: Window
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW EICAS AFTER LANDING.  PERFORMED WINDOW ANTI-ICING BITE IAW FIM 30-41 FAULT TREE 804.  INDICATION CLEARED.  NO FURTHER DEFECTS NOTED. OPS CHECK IAW AMM 30-41-00 OPS CHECK GOOD.
